About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 982378, 6 pages
http://dx.doi.org/10.1155/2014/982378
Research Article

On the Periodicity of Some Classes of Systems of Nonlinear Difference Equations

1Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 42641, Jeddah 21551, Saudi Arabia

Received 25 September 2013; Revised 3 December 2013; Accepted 4 December 2013; Published 23 January 2014

Academic Editor: Josef Diblik

Copyright © 2014 Stevo Stević et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some classes of systems of difference equations whose all well-defined solutions are periodic are presented in this note.